Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 65, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2025, 1:59 AM CDT for Douglas County, Minnesota. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2025, 1:59 AM CDT (06:59 UTC)
- Expired
- Jun 20, 2025, 2:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Douglas County, MN
The radar
The Minneapolis radar (KMPX), 181 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 2:04 AM CDT | TSTM WND GST 70 | 2 Ssw Alexandria, MN | Measured at Chandler Field. |
| Jun 20, 2:05 AM CDT | TSTM WND DMG | Alexandria, MN | Trees reported down in Alexandria. Some areas without power. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 9:11 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1319 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1988 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.0
The text
As transmitted.
314
WUUS53 KMPX 200659
SVRMPX
MNC041-200730-
/O.NEW.KMPX.SV.W.0065.250620T0659Z-250620T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
159 AM CDT Fri Jun 20 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Douglas County in west central Minnesota...
* Until 230 AM CDT.
* At 159 AM CDT, a severe thunderstorm was located over Alexandria,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Alexandria around 200 AM CDT.
Other locations impacted by the severe thunderstorm include
Alexandria Airport, Forada and Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4586 9560 4601 9543 4588 9514 4576 9514
4576 9538
TIME...MOT...LOC 0659Z 303DEG 28KT 4589 9542
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
503
WWUS53 KMPX 200720
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
220 AM CDT Fri Jun 20 2025
MNC041-200730-
/O.EXP.KMPX.SV.W.0065.000000T0000Z-250620T0730Z/
Douglas MN-
220 AM CDT Fri Jun 20 2025
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 230 AM CDT FOR
SOUTHEASTERN DOUGLAS COUNTY...
A Severe Thunderstorm Watch remains in effect until 400 AM CDT
Friday for a portion of west central Minnesota.
&&
LAT...LON 4586 9560 4601 9543 4588 9514 4576 9514
4576 9538
TIME...MOT...LOC 0659Z 303DEG 28KT 4588 9542
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:01 AM CDT, 58 minutes earlier. Its key messages:
- Thunderstorms likely tonight into Friday morning, with a few severe thunderstorms possible.
- Severe thunderstorms likely across northern Minnesota and Wisconsin late Friday night, still uncertain how far south the risk may extend into central Minnesota and west central Wisconsin.
- Hot and very humid this weekend with heat indices above 100 degrees. Extreme Heat Watches and Warnings are in effect.
- The active weather pattern continues next week with the potential for heavy rain.
Area forecast discussion, Jun 20, 1:01 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
101 AM CDT Fri Jun 20 2025
.KEY MESSAGES...
- Thunderstorms likely tonight into Friday morning, with a few
severe thunderstorms possible.
- Severe thunderstorms likely across northern Minnesota and
Wisconsin late Friday night, still uncertain how far south the
risk may extend into central Minnesota and west central Wisconsin.
- Hot and very humid this weekend with heat indices above 100
degrees. Extreme Heat Watches and Warnings are in effect.
- The active weather pattern continues next week with the
potential for heavy rain.
&&
.DISCUSSION...
Issued at 343 PM CDT Thu Jun 19 2025
A few showers and thunderstorms passed across western Wisconsin
earlier today, but since satellite imagery indicates just fair
wx cu at the moment. Temperatures are exceeding forecast values
today across west central MN with widespread 90s in the typical
warm areas, but quite impressive 97 and 95 degree readings in
Madison and Canby, respectively, at 3 PM. That will be a sign of
things to come in the next few days.
So far there have been no signs of renewed convective
development, but weak ripples in the mid levels combined with
increasing instability could spark a few thunderstorms later
this afternoon and early evening north of I-94. The main round
will come overnight as a strengthening 40-50 kt LLJ feeds a
complex of storms originating over southwestern ND this
afternoon. This complex will track east across southern ND, then
dive southeast along I-94 overnight. Moderately steep mid level
lapse rates (6-7 C/km) and 40-50 kts of deep layer shear could
give enough support for a few severe storms capable of large
hail and damaging winds. Strong moisture transport with the LLJ
impinging on the cluster of storms could result in some
backbuilding and heavy rainfall, but overall the complex will
be fairly progressive, reaching western Wisconsin by early
Friday morning. The LLJ will veer to the east and the remaining
convection will exit to southern WI by mid to late morning.
Behind the complex, a surface front/residual outflow will be
reinforced along or just south of I-94 and an impressive
temperature gradient should materialize by afternoon. Southeast
flow will keep highs generally in the mid 80s northeast of the
boundary, but the heat wave will begin building north into
southwestern MN. It's already in the upper 90s today in parts of
western MN, so it may reach 100 tomorrow as 925 mb temps
exceeding 30C begin to arrive. Potential of this would increase
if southeast winds become more south and downsloping aid in the
heating. Dew points near the front will surge into the mid 70s
by afternoon but could mix down into the 60s in southwestern MN
where the best mixing and hottest temps are forecast. Upgraded
the Extreme Heat Watch to a warning beginning Friday along and
south of the MN River, with a Heat Advisory buffering that to
the east where the combination of lower temperatures but higher
dew points could still result in heat indices near 100.
By Friday afternoon, a redevelopment of the LLJ should occur
and will strengthen markedly to 50-60 kts Friday night. The nose
of the jet will focus across central or northern MN. In
addition, as the hot and humid airmass begins to work in, 700 mb
temperatures could exceed +15C as early as late Friday
afternoon south of I-94 and greater than +18C area wide by
early Saturday morning. Not only does this point to significant
capping (+12C at 700 mb is a typical subjective isotherm to
determine if convection is supported or suppressed), but +18C would
be one of the hottest readings on record in the MPX sounding
climatological record. With the nose of the LLJ to the north and
unfavorable 700 mb temperatures across the southern half or two
thirds of MN, the better bet is for any thunderstorm
development to remain across northern MN Friday night. If an
intense MCS can develop and track eastward on the periphery of
the ridge, there's an outside chance it can penetrate deeper
into the more unfavorable area, but chances remain quite high
the southern end of it will remain north of I-94.
The airmass set for this weekend is quite impressive. The
strength of the ridge across the Ohio Valley will lead to
climatologically extreme heights and temperatures aloft across
parts of the Great Lakes and Upper Midwest. 850 mb temperatures
are expected to reach +25 to +27C with 925 mb temps of +28C to
+32C. This type of airmass will support highs in the mid 90s to
mid 100s. NBM highs have been running too cool, with some areas
below the NBM 5th percentile Saturday and Sunday. This is
likely due to bias correction from the last few weeks which
largely experienced anomalously cold temperatures. Forecast
soundings indicate mixing will be better than earlier expected
with gusts of 25 to 35 kts. This, combined with very hot air
aloft, points to the likelihood that temperatures could reach
what 850 and 925 mb temps suggest with dew points likely a bit
lower than what has been forecast. Increased highs to the mid to
upper 90s Saturday, with low to mid 100s out toward Madison.
Heat indices are still forecast to range from 105 to 110. The
watch was also upgraded to a warning across much of the rest of
the area beginning Saturday. Kept the watch going for portions
of western WI and central MN where slightly cooler temps could
lead to sub-warning heat indices, but even these areas will
probably be upgraded in the future.
Gusty winds Saturday night with dew points remaining in the
upper 60s to lower 70s will keep low temperatures well into the
70s or even low 80s. One thing to watch will be an approaching
front from the west as a shortwave progresses northeast across
the Plains. Some guidance bring the front into western MN at
least for a time Saturday night before retreating back to the
west early Sunday. Sunday shoudn't be quite as hot with the
intense bubble of hot air modifying some from Saturday, but
another day with heat indices around 105 is likely.
A cold front will push through Sunday night as a shortwave
breaks down the northwestern portion of the large ridge. The
ridge will keep southwest flow over the Plains and Upper Midwest
and won't allow the front to stray too far southeast. Continued
moisture advection along the boundary and favorable jet
dynamics will mean repeated rounds of showers and thunderstorms
early next week. There is some uncertainty where the boundary
will stall, but generally southern/eastern MN and WI southward
stand the best chance at heavy rainfall totals through midweek.
If the ridge is a bit stronger than forecast, then this could
shift northwest some. One thing that seems more certain will be
a significant cool down, especially with post frontal showers
and storms next week.
&&
.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 101 AM CDT Fri Jun 20 2025
Storms have developed and expanded across much of the area since
04Z. They will be moving east and should exit east central MN
around 12Z. Lots of instability and a strong low level jet are
evident, among other factors for the storms. After the storms,
MVFR ceilings look to be a good bet for a few hours, until
midday Friday. Friday afternoon looks dry with strong capping in
place.
KMSP...High confidence in strong storms getting to MSP after
07Z, per radar trends and recent CAMs. Fortunately, these
should clear out by 12z, with only the beginning of the morning
push being impacted. After the storms, MVFR ceilings look likely
but confidence on this is only medium.
/OUTLOOK FOR KMSP/
SAT-SUN...VFR. Wind SW 10-20G20-30kts.
MON...MVFR/RA likely, chc IFR/TSRA. Wind W-NW 10-20kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Extreme Heat Watch from Saturday afternoon through Sunday
evening for Douglas-Freeborn-Morrison-Todd.
Extreme Heat Warning from noon Saturday to 9 PM CDT Sunday for
Anoka-Benton-Carver-Chisago-Dakota-Goodhue-Hennepin-
Isanti-Kanabec-Kandiyohi-Le Sueur-McLeod-Meeker-Mille
Lacs-Pope-Ramsey-Rice-Scott-Sherburne-Sibley-Stearns-
Steele-Stevens-Swift-Waseca-Washington-Wright.
Heat Advisory from 2 PM this afternoon to noon CDT Saturday
for Freeborn-Kandiyohi-Le Sueur-McLeod-Meeker-Sibley-
Stevens-Swift-Waseca.
Extreme Heat Warning from noon today to 9 PM CDT Sunday for
Blue Earth-Brown-Chippewa-Faribault-Lac Qui Parle-Martin-
Nicollet-Redwood-Renville-Watonwan-Yellow Medicine.
WI...Extreme Heat Watch from Saturday afternoon through Sunday
evening for Barron-Chippewa-Dunn-Eau Claire-Pepin-Rusk.
Extreme Heat Warning from noon Saturday to 9 PM CDT Sunday for
Pierce-Polk-St. Croix.
&&
DISCUSSION...Borghoff
AVIATION...TDKHazardous weather outlook, Jun 19, 3:48 PM CDT, 10 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 348 PM CDT Thu Jun 19 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 202100- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 348 PM CDT Thu Jun 19 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. A few severe thunderstorms are possible overnight, primarily along and north of Interstate 94. Large hail is the primary threat. Heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Extreme heat is expected beginning Friday across southwestern Minnesota, expanding across the remainder of the area Saturday and Sunday. Heat indices of 105 to 110 degrees are likely during the afternoon. In addition, low temperatures will be in the mid 70s to lower 80s, providing little relief from the heat. Complexes of thunderstorms Friday night will be confined mostly to northern Minnesota. However, some storms may impact parts of central Minnesota and northwest Wisconsin. Large hail and damaging winds would be possible. Multiple rounds of thunderstorms are likely next week, with the potential for heavy rain and flooding where thunderstorms train over the same areas. The threat is highest from southern Minnesota into western Wisconsin. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed overnight. Borghoff
In the hours before
Local storm report, Jun 19, 8:28 PM CDT, 5 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
828 PM CDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Hail 5 NNE Plum City 44.70N 92.17W
06/19/2025 M1.50 Inch Pierce WI Emergency Mngr
&&
TDHSpecial weather statement, Jun 19, 10:27 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1027 PM CDT Thu Jun 19 2025
MNZ047-200415-
Stevens MN-
1027 PM CDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT STEVENS COUNTY UNTIL 1115 PM
CDT...
At 1027 PM CDT, Doppler radar was tracking a strong thunderstorm
near Chokio, or 15 miles west of Morris, moving southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Fish Lake, Chokio, Alberta, Lake Hattie, Morris Airport, Morris
and Hancock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4576 9621 4551 9575 4541 9575 4541 9610
4551 9624 4559 9624 4559 9625 4576 9625
TIME...MOT...LOC 0327Z 309DEG 28KT 4563 9622
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 19, 11:33 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1133 PM CDT Thu Jun 19 2025
MNZ056-200515-
Chippewa MN-
1133 PM CDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHIPPEWA COUNTY
UNTIL 1215 AM CDT...
At 1133 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Montevideo, moving southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
The strong thunderstorm will be near...
Clara City around 1205 AM CDT.
Other locations impacted by this strong thunderstorm include Gluek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4515 9558 4506 9525 4489 9525 4489 9548
4502 9579 4515 9570
TIME...MOT...LOC 0433Z 296DEG 30KT 4508 9567
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 20, 12:50 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1250 AM CDT Fri Jun 20 2025
MNZ041-200630-
Douglas MN-
1250 AM CDT Fri Jun 20 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DOUGLAS
COUNTY UNTIL 130 AM CDT...
At 1250 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 27 miles north of Evansville to 28
miles north of Donnelly, or extending from 39 miles northwest of
Alexandria to 37 miles northwest of Morris, moving southeast at 35
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
The strong thunderstorm will be near...
Evansville around 120 AM CDT.
Brandon around 125 AM CDT.
Other locations impacted by this strong thunderstorm include Melby
and Millerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4611 9542 4594 9558 4584 9576 4593 9576
4593 9577 4611 9577
TIME...MOT...LOC 0550Z 312DEG 31KT 4638 9581 4619 9596 4607 9621
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 20, 1:19 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
119 AM CDT Fri Jun 20 2025
WIZ016-200700-
Rusk WI-
119 AM CDT Fri Jun 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN RUSK COUNTY UNTIL
2 AM CDT...
At 119 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Hawkins, or 12 miles northeast of Ladysmith, moving
southeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
The strong thunderstorm will be near...
Hawkins around 135 AM CDT.
Other locations impacted by this strong thunderstorm include Glen
Flora and Ingram.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4564 9081 4556 9068 4538 9068 4538 9083
4553 9103 4564 9088
TIME...MOT...LOC 0618Z 313DEG 26KT 4556 9089
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 20, 1:36 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
136 AM CDT Fri Jun 20 2025
MNZ041-200730-
Douglas MN-
136 AM CDT Fri Jun 20 2025
...A STRONG THUNDERSTORM WILL IMPACT DOUGLAS COUNTY UNTIL 230 AM
CDT...
At 136 AM CDT, Doppler radar was tracking a strong thunderstorm over
Brandon, or 14 miles northwest of Alexandria, moving southeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
The strong thunderstorm will be near...
Brandon and Evansville around 140 AM CDT.
Alexandria around 200 AM CDT.
Other locations impacted by this strong thunderstorm include
Garfield, Alexandria Airport, Forada and Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4603 9577 4611 9567 4611 9553 4591 9514
4576 9514 4576 9548 4591 9576 4593 9576
4593 9577
TIME...MOT...LOC 0636Z 305DEG 27KT 4599 9563
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:27 PM CDT | Special Weather Statement | MPX | Stevens | 48 min |
| Jun 19, 11:33 PM CDT | Special Weather Statement | MPX | Chippewa | 42 min |
| Jun 20, 12:50 AM CDT | Special Weather Statement | MPX | Douglas | 40 min |
| Jun 20, 1:36 AM CDT | Special Weather Statement | MPX | Douglas | 54 min |
| Jun 20, 2:08 AM CDT | Special Weather Statement | MPX | Martin | 52 min |
| Jun 20, 2:23 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 52 min |
| Jun 20, 3:01 AM CDT | Special Weather Statement | MPX | Renville | 44 min |
| Jun 20, 3:03 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 57 min |
| Jun 20, 3:18 AM CDT | Special Weather Statement | MPX | Kandiyohi | 42 min |
| Jun 20, 3:25 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 42 min |
| Jun 20, 3:57 AM CDT | Special Weather Statement | MPX | Wright | 33 min |
| Jun 20, 4:09 AM CDT | Special Weather Statement | MPX | Le Sueur | 36 min |
| Jun 20, 4:10 AM CDT | Special Weather Statement | MPX | Renville | 35 min |
| Jun 20, 4:17 AM CDT | Special Weather Statement | MPX | Nicollet | 28 min |
| Jun 20, 4:42 AM CDT | Special Weather Statement | MPX | Nicollet | 33 min |
| Jun 20, 4:47 AM CDT | Special Weather Statement | MPX | Sibley | 43 min |
| Jun 20, 5:37 AM CDT | Special Weather Statement | MPX | Le Sueur | 38 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.